Per citar aquest document:
Periodic solutions for nonlinear differential systems: The second order bifurcation function
Buica, Adriana (Babes-Bolyai University(Romania). Department of Mathematics)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2014
Resum: We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation function in more general hypotheses than the ones already existing in the literature. We illustrate our main result constructing a second order bifurcation function for the perturbed symmetric Euler top.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic solution ; Lyapunov–Schmidt reduction ; Period manifold ; Small parameter ; The second order bifurcation function
Publicat a: Topological Methods in Nonlinear Analysis, Vol. 43 Núm. 2 (2014) , p. 403-419, ISSN 1230-3429

14 p, 608.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-03-24

   Favorit i Compartir